# SDR AALA20001448

- Difficulty date: September 4, 2000
- Submitted: October 26, 2000
- Operation: Air carrier
- Aircraft: N477AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49652
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 833203
- Condition: Defective
- Location: Nlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DFW - FLT 731 - EN ROUTE LGA-DFW - AFTER TAKEOFF, NOSE GEAR RED LIGHT ILLUMINATED.  NOSE GEAR PEDESTAL PIN WAS RETRACTED.  ACCOMPLISHED ABNORMAL PROCEDURES.  LANDED DFW WITHOUT INCIDENT.  REPLACE BOTH NOSE GEAR LOCK SENSORS.  ACCOMPLISHED NOSE GEAR SWING.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
